# SDR WTAA950290

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - RIGHT ENGINE ELECTRONIC ENGINE CONTROLS (EEC) FAILED ON TAKEOFF ROLL.  AIRCRAFT ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE RIGHT ENGINE EEC SYSTEM PER MEL 73-21-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL WITH THE REPLACEMENT OF THE RIGHT ENGINE EEC AND TORQUE SIGNAL CONDITION UNIT.  (M)
